MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER
Model Number ADVIA CENTAUR XPT ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that false positive total human chorionic gonadotropin (thcg) results were obtained on six patient samples on an advia centaur xpt analyzer.The erroneous results were reported to the physician(s), who questioned the results.The samples were repeated on the original analyzer with new reagent pack.The repeat results recovered negative.The repeat results were considered correct and reported to the physician(s) as they were consistent with the patient¿s clinical history.There are no known reports of delay, patient intervention, or adverse health consequences due to the false positive thcg results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that total human chorionic gonadotropin (thcg) results were obtained on six patient samples on an advia centaur xpt analyzer.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the analyzer, reviewed the error logs, performed the total service protocol, checked the dark count values, inspected the analyzer for leaks, verified the aspiration and dispense functions for all probes, and calibrated the reagent probe 1.During the next visit, the cse identified a small leak in the wash displacement (wd) water probe area, replaced the wash manifold and the wash separation manifold.After this, the cse ran precision and quality control (qc), which recovered within acceptable ranges.Siemens evaluated the event and concluded that the cause of the event is inconclusive.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR XPT ANALYZER
Common Device Name
ADVIA CENTAUR XPT ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22226194
Report Number2432235-2025-00152
Device Sequence Number18269045
Product Code JJE
UDI-Device Identifier00630414596914
UDI-Public(01)00630414596914
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XPT ANALYZER
Device Catalogue Number10711433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown